1. bookVolumen 18 (2018): Heft 5 (May 2018)
    Special Thematic Heft on Optimal Codes and Related Topics
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
1314-4081
Erstveröffentlichung
13 Mar 2012
Erscheinungsweise
4 Hefte pro Jahr
Sprachen
Englisch
Uneingeschränkter Zugang

On Almost Complete Caps in PG(N, q)

Online veröffentlicht: 26 May 2018
Volumen & Heft: Volumen 18 (2018) - Heft 5 (May 2018) - Special Thematic Heft on Optimal Codes and Related Topics
Seitenbereich: 54 - 62
Eingereicht: 25 Sep 2017
Akzeptiert: 01 Dec 2017
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
1314-4081
Erstveröffentlichung
13 Mar 2012
Erscheinungsweise
4 Hefte pro Jahr
Sprachen
Englisch

1. Bartoli, D., A. A. Davydov., G. Faina, A. A. Kreshchuk, S. Marcugini, F. Pambianco. Upper Bounds on the Smallest Size of a Complete Arc in PG(2, q) under a Certain Probabilistic Conjecture. – Problems Inform. Transm., Vol. 50, 2014, No 4, pp. 320-339.10.1134/S0032946014040036Search in Google Scholar

2. Bartoli, D., A. A. Davydov., G. Faina, S. Marcugini, F. Pambianco. Conjectural Upper Bounds on the Smallest Size of a Complete ap in PG(N, q), N ≥ 3. – Electron. Notes Discrete Math., Vol. 57, 2017, pp. 15-20.10.1016/j.endm.2017.02.004DOI öffnenSearch in Google Scholar

3. Bartoli, D., A. A. Davydov., S. Marcugini, F. Pambianco. On the Smallest Size of an Almost Complete Subset of a Conic in PG(2, q) and Extendability of Reed-Solomon Codes. – arXiv:1609.05657 [math.CO], 2016.Search in Google Scholar

4. Bartoli, D., G. Faina, S. Marcugini, F. Pambianco. A Construction of Small Complete Caps in Projective Spaces. – J. Geom., Vol. 108, 2017, No 1, pp. 215-246.10.1007/s00022-016-0335-1Search in Google Scholar

5. Clevenson, M. L., W. Watkins. Majorization and the Birthday Inequality. – Math. Magazine, Vol. 64, 1991, No 3, pp. 183-188.10.1080/0025570X.1991.11977606Search in Google Scholar

6. Davydov., A. A., G. Faina, S. Marcugini, F. Pambianco. Upper Bounds on the Smallest Size of a Complete Cap in PG(N, q), N ≥ 3, under a Certain Probabilistic Conjecture. – arXiv:1706.01941 [math.CO], 2017.Search in Google Scholar

7. Davydov., A. A., S. Marcugini, F. Pambianco. Upper Bounds on the Smallest Size of an Almost Complete Cap in PG(N, q). – In: Proc. of 8th International Workshop on Optimal Codes and Related Topics, OC’17 (in Second International Conference “Mathematics Days in Sofia”), Sofia, Bulgaria, 2017, pp. 67-72.Search in Google Scholar

8. Hirschfeld, J. W. P. Projective Geometries over Finite Fields. Second Edition. Oxford, Oxford University Press, 1998.Search in Google Scholar

9. Hirschfeld, J. W. P. Finite Projective Spaces of Three Dimensions. Oxford, Oxford University Press, 1985.Search in Google Scholar

10. Hirschfeld, J. W. P., L. Storme. The Packing Problem in Statistics, Coding Theory and Finite Geometry: Update 2001. – In: A. Blokhuis, J. W. P. Hirschfeld et al. Eds. Proc. of 4th Isle of Thorns Conf., Chelwood Gate, 2000, Kluwer Academic Publisher, Boston, Finite Geometries, Developments of Mathematics, Vol. 3, 2001, pp. 201-246.Search in Google Scholar

11. Hirschfeld, J. W. P., J. A. Thas. Open Problems in Finite Projective Spaces. – Finite Fields and their Appl., Vol. 32, 2015, No 1, pp. 44-81.10.1016/j.ffa.2014.10.006Search in Google Scholar

12. Kovàcs, S. J. Small Saturated Sets in Finite Projective Planes. – Rend. Mat. (Roma), Vol. 12, 1992, No 1, pp. 157-164.Search in Google Scholar

13. Sayrafiezadeh, M. The Birthday Problem Revisited – Math. Magazine, Vol. 67, 1994, No 3, pp. 220-223.10.1080/0025570X.1994.11996217Search in Google Scholar

14. Storme, L. Completeness of Normal Rational Curves. – J. Algebraic Combin., Vol. 1, 1992, No 2, pp. 197-202.10.1023/A:1022428405084Search in Google Scholar

15. Ughi, E. Small Almost Complete Arcs. – Discrete Math., Vol. 255, 2002, No 3, pp. 367-379.10.1016/S0012-365X(01)00412-5Search in Google Scholar

Empfohlene Artikel von Trend MD

Planen Sie Ihre Fernkonferenz mit Scienceendo